# SDR AWXA200600390

- Difficulty date: January 5, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C34 CHECK, DISCOVERED ESCAPE PATH WIRING HARNESS WITH MULTIPLE DAMAGED CONNECTORS FROM BS 344 TO BS 947 AT WL 208.  MAINTENANCE REPAIRED THE ESCAPE PATH WIRING HARNESS IAW BOEING 737-300 SWPM 20-30-12 STEP 14C.  OPERATIONAL CHECKS WERE GOOD IAW AMERICA WEST AIRLINES TASK CARD A1C33006.
